| Model Number |
VCP775D |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/24/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This is a combination product, and the event has been reviewed for both the suture and the triclosan.If the device or further details are received at a later date a supplemental medwatch will be sent.The following information was requested, but unavailable: please provide lot number, no further information is available.No further information will be provided.Trade name - irgacare®, active ingredient(s) ¿ triclosan, dosage form ¿ suture/solid/parenteral, strength ¿ = 275 ¿g/m.
Event or Problem Description
It was reported that a patient underwent an orthopedic procedure on (b)(6) 2021 and suture was used.During the procedure, the suture got detached from the needle easier than usual during use.It was a control release needle.No adverse patient consequences were reported.Additional information was requested.
Event or Problem Description
Additional Manufacturer Narrative